Doctor insights on:
What Is The Falling Backwards Feeling Right Before You Fall Asleep
Sometimes as I'm falling asleep, right before I fall asleep, these spasm right in my balls happens, feels like my balls pull up, then I jolt awake...?
Cremasteric: Has to do with the changes in brain electricity which then can cause spasms in the leg muscles which affects the cremasteric nervous pathway. Not dangerous and common enough. ...Read more
Possibly abnormal: Recently jerks have been tied to sleep anxiety, fatigue, and discomfort. People having trouble sleeping or can’t get comfortable in bed appear to experience the sensation more often. It is especially more common with people who are trying to fight falling asleep or have deprived themselves of sleep for more than 24 hours. ...Read moreSee 1 more doctor answer
Why is that that sometimes right before you fall asleep your body does that "jump" thing or twitch?
Sleep and jump: There is an area of the brain called the "reticular activating center. This is sort of like a switch. When you are drifting into sleep activating this switch changes one from the awake stage to the sleeping stage. When the switch is thrown then one sometimes experiences the "jump" or twitch. ...Read more
???: Wake up right before you fall asleep? People generally are awake before they fall asleep :-). If you mean that you wake up right after falling asleep, with a feeling like falling, this is a common occurrence and generally not a big concern. Just realize that you were startled and relax. If it occurs chronically, possibly see your doctor. ...Read moreSee 1 more doctor answer
Right before i fall asleep, i wake up like a i can't breathe and I feel like I can't swallow.I have sleep apnea and this happens when I don't use cpap?
When i sleep at night right before i fall asleep sometimes it feels like my heart skips a beat fluters i open my eyes breathe then its gone ?Comments
Post psych meds im no longer able to sleep if i try to fall asleep i wake up right before and shake leg. Also feel breathless and grunt in pain &shock?
Problems: Did you taper off your medications or stop them cold turkey? Don't know which psychiatric medications you were on. But stopping some can lead to a selective serotonin reuptake inhibitor discontinuation syndrome. The electric shocks can also occur w coming off of some ssri's. Please discuss this w your treating psychiatrist. A slower taper is often helpful. In the meantime practice good sleep >>>. ...Read moreSee 1 more doctor answer